Back in November 2009 I was diagnosed with a Basal Cell Carcinoma on my nose. For that I have been through radiation (x-ray Therapy)11/23/09-12/23/09 and V-Beam Laser 04/23/2010. That one is gone. Been returning about every 3 months to Dr. to monitor. But I noticed another bump just outside treatment area and after a few attempts to get the Dr. to biopsy, it was confirmed. Treatment started 5/12/2011 Aldara Cream twice daily for 4 months (on 2 weeks, off 2 weeks).Back to Dr. 5/25/2011 Dr. said not good enough. New treatment started Aldara Cream once day and Fluorocil (chemo) Cream once day if no reaction (red, scab) by June 01, 2011 (one week) double treatment. June 01, 2011 New treatment Aldara Cream twice daily and Fluorocil (chemo) Cream twice daily- alternate creams 4 hours apart for 4 months. Back to Dr. several times for check, stop date to be September 15, 2011. He says looks good. BUT! I feel absolutley AWFUL!
Weak, Shaky, Severe Migraine Headaches, Neck pain, Joint pain, Flu-like. I asked Dr. said Aldara causes headache. But still need to treat at least one more month.
Has anyone else had or heard of this combination treatment of Aldara Cream twice daily and Fluorocil (chemo) Cream twice daily- alternate creams 4 hours apart for 4 months???
I'm getting tired of feeling so bad. Does anyone know how long these side-effects will last?...if anyone has heard or knows of any please let me know.
Thanks to all and God Bless!!!